Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Lung cancer, have persistent fever. What could be the safe dosage of DOLO650 for cancer patient?

Hi Doctor my mother is lung cancer patient and she is currently running a persistent fever opf 101 F for the last 2 days. We have already given her 3 tablets of Dolo 650 ( Paracetamol 650) during the day, the last being given some 4 hours ago. The question is what is the safe dosage of DOLO 650 for Cancer Patients running fever Regards Neeraj
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
paracetamol is very safe drug. it has hepatic (liver) toxicity at very high dose which is subjective. lung cancer if not spreads to liver her liver function seems to be normal. then you may use the same dose for even 4 times a day. but cause of fever to be detected and to be treated accordingly. paradetamol is not definite treatment. you should go for a complete blood count. consult oncologist.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor